# SDR USAA2013052400002

- Difficulty date: May 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 60,023 hours, 8,654 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 7A1508125
- Part serial: AA4880
- Condition: Faulty
- Location: R1 Door
- Part time: 16,587 hours, 2,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS ESCAPE SLIDE LT SW/EPSU 1R (12WL) FAULT.  MX R & R 1R ESCAPE FACILITIES. OPS CHECK IS NORMAL.
